Multi-variable Conformable Fractional Calculus

Creative Commons License

Gozutok N. Y. , GÖZÜTOK U.

FILOMAT, vol.32, no.1, pp.45-53, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1801045g
  • Title of Journal : FILOMAT
  • Page Numbers: pp.45-53


Conformable fractional derivative is introduced by the authors Khalil et al. In this study we develop their concept and introduce multi-variable conformable derivative for a vector valued function with several variables.